# SDR SWIA20241210009

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,284 hours, 26,444 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD HEAT STARTING ARCING/SPARKING    (FLIGHT 3981 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
